# SDR P5CA2021021900045

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,904 hours, 22,020 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 71690
- Condition: Malfunctioned
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CARGO DET 2 MSG.  REMOVED AND REPLACED FWD CARGO DETECTOR 2 IAW AMM 26-16-01.  OPS CHECKS GOOD AT THIS TIME.
